Advances in Difference Equations (2020-03-01)

Shannon type inequalities via time scales theory

  • Iqrar Ansari,
  • Khuram Ali Khan,
  • Ammara Nosheen,
  • Ðilda Pečarić,
  • Josip Pečarić

Journal volume & issue
Vol. 2020, no. 1
pp. 1 – 14


Read online

Abstract The aim of present paper is to obtain Shannon type inequalities using the extended version of Jensen’s inequality in time scales settings. The concept of differential entropy of a continuous random variable on time scales is introduced, and its bounds for some particular distributions are also estimated.